World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 02, Issue 03 (June 1991)

No Access
C*-ALGEBRAS ASSOCIATED WITH SETS OF SEMIGROUPS OF ISOMETRIES
  • Pages:235–255

https://doi.org/10.1142/S0129167X91000156

No Access
INTEGRAL REPRESENTATIONS FOR LOCALLY DEFINED POSITIVE DEFINITE FUNCTIONS ON LIE GROUPS
  • Pages:257–286

https://doi.org/10.1142/S0129167X91000168

No Access
ON THE STRUCTURE OF CONTINUOUS SPATIAL SEMIGROUPS OF *-ENDOMORPHISMS OF formula
  • Pages:323–360

https://doi.org/10.1142/S0129167X91000193